Compactness conditions for elementary operators
Tom 178 / 2007
Studia Mathematica 178 (2007), 1-18 MSC: 47B47, 47B48, 47B07, 46H10. DOI: 10.4064/sm178-1-1
Various topics concerning compact elementary operators on Banach algebras are studied: their ranges, their coefficients, and the structure of algebras having nontrivial compact elementary operators. In the first part of the paper we consider separately elementary operators of certain simple types. In the second part we obtain our main results which deal with general elementary operators.